Translator Disclaimer
2007 The cut locus of a two-sphere of revolution and Toponogov's comparison theorem
Robert Sinclair, Minoru Tanaka
Tohoku Math. J. (2) 59(3): 379-399 (2007). DOI: 10.2748/tmj/1192117984

Abstract

We determine the structure of the cut locus of a class of two-spheres of revolution, which includes all ellipsoids of revolution. Furthermore, we show that a subclass of this class gives a new model surface for Toponogov's comparison theorem.

Citation

Download Citation

Robert Sinclair. Minoru Tanaka. "The cut locus of a two-sphere of revolution and Toponogov's comparison theorem." Tohoku Math. J. (2) 59 (3) 379 - 399, 2007. https://doi.org/10.2748/tmj/1192117984

Information

Published: 2007
First available in Project Euclid: 11 October 2007

zbMATH: 1158.53033
MathSciNet: MR2365347
Digital Object Identifier: 10.2748/tmj/1192117984

Subjects:
Primary: 53C22

Rights: Copyright © 2007 Tohoku University

JOURNAL ARTICLE
21 PAGES


SHARE
Vol.59 • No. 3 • 2007
Back to Top